# SDR SWAA2021051209745

- Difficulty date: August 18, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT STAB SKATE ANGLE CHAFED BS 1008-1016 / REMOVED AND REPLACED R/H VERT STAB SKATE ANGLE BS 1008-1016 DUE TO NO ALLOWABLE LIMITS FOUND IN THE SRM FOR THIS PART IAW SRM 51-40-02 AND DWG# 147A3200 84632U 20AUG20
